MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD VIO 8IN 8-0 D/A TG140-8; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD VIO 8IN 8-0 D/A TG140-8; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number J547G
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device pbk713 batch number, and no non-conformance's were identified.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Confirm the specific number of devices (total qty actually involved with reported issue) that failed during this one reported event same patient/ single procedure or over multiple procedures? if all 3 reported devices failed during use on same patient/ single procedure, confirm when event noticed/occurred- pre-op-before use on patient? or intra-op- during use on patient while suturing? if multiple procedures, please confirm the specific number of patient events /procedures?, have any of these events been previously reported to ethicon? if yes, please provide complaint file number/ affiliate number, for each patient event please provide additional complaint details: event date, product code and lot number involved, procedure, event description, qty involved? was there any adverse patient outcome? if yes, was there any medical or surgical intervention performed, was procedure completed successfully and how? any sample return.Etc? note: events reported via mw # 2210968-2019-88105, 2210968-2019-88106.
 
Event or Problem Description
It was reported that the patient underwent an unknown procedure on an unknown date and suture was used.During the procedure, the suture broke.It is unknown if another like device was used to complete the procedure.There were no adverse consequences for the patient.

Brand Name
VCL CT BRD VIO 8IN 8-0 D/A TG140-8
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key9119106
Report Number2210968-2019-88107
Device Sequence Number11453800
Product Code GAM
UDI-Device Identifier10705031041110
UDI-Public10705031041110
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Catalogue NumberJ547G
Device Lot NumberPBK713
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/29/2019
Initial Report FDA Received Date09/25/2019
Patient Sequence Number1